# SDR IPXA09555523

- Difficulty date: March 18, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS STA 1360 BETWEEN STR 9RT AND 8RT FUSELAGE SKIN HAS LIGHTNING STRIKE.  REMOVED DAMAGE, HFEC INSPECTED, FABRICATED REPAIR DOUBLER, SKIN FILLER, ALODINE PAINTED AND INSTALLED PER ER NR 09-2089.
